Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/30309
Title: Parametric resonance of a two-dimensional system under bounded noise excitation
Authors: Xie, WC
So, RMC
Issue Date: 2004
Publisher: Kluwer Academic Publ
Source: Nonlinear dynamics, 2004, v. 36, no. 2-4, p. 437-453 How to cite?
Journal: Nonlinear Dynamics 
Abstract: The dynamic stability of a two-dimensional system under bounded noise excitation with a narrow band characteristic is studied through the determination of the pth moment Lyapunov exponent and the Lyapunov exponent. The case when the system is in primary parametric resonance in the absence of noise is considered and the effect of noise on the parametric resonance is investigated. The partial differential eigenvalue problem governing the moment Lyapunov exponent is established. For small amplitudes of the bounded noise, a method of singular perturbation is applied to determine analytical expansions of the moment Lyapunov exponents and Lyapunov exponents, which are shown to be in excellent agreement with those obtained using numerical approaches. bounded noise, moment Lyapunov exponents, parametric resonance.
URI: http://hdl.handle.net/10397/30309
ISSN: 0924-090X
DOI: 10.1023/B:NODY.0000045516.65717.21
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
0
Last month
0
Citations as of Aug 13, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of Aug 12, 2017

Page view(s)

28
Last Week
4
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.